# SDR CALA2016080300493

- Difficulty date: August 3, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 96,745 hours, 15,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE ACTIVATION OF EMERGENCY LIGHTS WHEN DOOR IS CLOSED AND ARMED.  FOUND PROXIMITY SWITCH S194 OUT OF ADJUSTMENT WITH LOOSE HARDWARE. PROXIMITY SWITCH, SECURED AND ADJUSTED IAW AMM 52-71-01.  PSEU TARGET TEST PASSES AS PRESCRIBED, COCKPIT INDICATIONS NOW NORMAL.
